Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On geometries in which circles are the shortest lines


Author: Carl Eben Stromquist
Journal: Trans. Amer. Math. Soc. 7 (1906), 175-183
MSC: Primary 53A04
MathSciNet review: 1500740
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04

Retrieve articles in all journals with MSC: 53A04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1906-1500740-3
Article copyright: © Copyright 1906 American Mathematical Society